# SDR USAA950145

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin
- Part time: 31,336 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 83 - UNABLE TO PRESSURIZE ACFT ON CLIMB-OUT.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND FWD OUTFLOW VALVE FOR DEFECTIVE SWITCH OPERATION.  ALL CHECKS NORMAL.  (W)
